Skip to Main Content

News

Attention Members and Providers: MHS wants you to know about a recent drug recall

Date: 08/12/16

On August 9, 2016, The U.S. Food and Drug Administration (FDA) announced that PharmaTech LLC is voluntarily recalling all lots of liquid drug and dietary supplements. The FDA issued the recall due to a potential risk of product contamination with Burkholderia cepacia. The recall includes the following:

Drug products:

Aller-chlor Antihistamine
Diocto Syrup
Docusate Sodium
Ninjacof
Ninjacof A
Senexion Liquid
Senna Syrup
Sennazon Syrup
Virtrate-2
Virtrate-K

Dietary supplement products:

Calcionate Syrup
Cerovite Liquid
CertaVite with Antioxidants
CytoDetox
D3 Vitamin Liquid
D-Vita Drops
Fer-iron Liquid
Ferrous Drops
Ferrous Sulfate Liquid
Liquid Vitamin C
Pedia D-Vite Drops
Pedia Poly-Vite Drops
Pedia Tri-Vite Drops
Poly-Vita Drops
Poly-Vita Drops with Iron
Polyvitamin liquid
Polyvitamin liquid with Iron
Renew HC
Tri-Vita Drops
Tri-Vitamin liquid

If you think you are taking any of these drugs, MHS encourages you to contact your doctor. It is important that you do not make any changes in therapy without first consulting your doctor. Your doctor is the best person to recommend alternative therapies based on your specific treatment needs.